MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Catalog Number SMN 11097521
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated carbon dioxide, concentrated (co2_c) result obtained on a patient sample on an atellica ci 1900 analyzer.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files, and the information provided by the customer.Quality control (qc) recovered within the customer's expected ranges.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the analyzer for leaks and found no signs of leak, inspected all the probes, mixer wash basins and aligned the reagent and sample probes.Then, the cse verified the resistivity of the distilled water system feeding the analyzer and the reading was at an acceptable level.The cse performed a precision study with each level of qc which recovered acceptably.There were no issues identified by the cse with the analyzer during the visit.Based on the information provided, the cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated carbon dioxide, concentrated (co2_c) result on a patient sample on an atellica ci 1900 analyzer.The erroneous result was not reported to the physician.The same sample was reprocessed on the same atellica ci 1900 analyzer.The lower reprocessed result obtained was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated carbon dioxide, concentrated (co2_c) result.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20756029
Report Number2432235-2024-00306
Device Sequence Number15775989
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)130494(17)241217
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Catalogue NumberSMN 11097521
Device Lot Number130494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown